# SDR REXA2022121902713

- Difficulty date: July 11, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH67031311034
- Condition: Corroded
- Location: Bs 364-409 S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R IS CORRODED BEYOND LIMITS FROM FS 364 TO FS 409 REMOVED AND REPLACED STRINGER 19R FROM FS 364 TO FS 409 IAW CRJ900 SRM 51-42-06-001-001-A01
